# SDR C2XA03SH379

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE AFT EMERGENCY LIGHT PROXIMITY STRIP WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
